# SDR CALA2022010700038

- Difficulty date: January 5, 2022
- Submitted: January 7, 2022
- Operation: Air carrier
- Aircraft: N16701
- Make and model: Boeing 737724
- Aircraft serial: 28762
- Aircraft time: 73,991 hours, 26,245 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Part number: 111A1111
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WW VERTICAL PRESSURE DECK WEB CRACKED APPROX 1" BETWEEN LBL 31.83 AND LBL 40.00 --- SEE PHOTO,S COMPLIED WITH HFEC REF NDT PART 6 51-00-00 23. CRACK VERIFIED. REF SRM 57-10-10-2R4 STEP 4B. PERFORMED HFEC PER STEP 4C NO C/W SRM 57-10-10 2R4 STEP 4E HFEC ONLY. NO CRACK INDICATIONS CONFIRMED INSURANCE CUT PER 4E AND MATERIAL ID 2024-T3 BARE FOR CRACKS FOUND PRESENT. READY FOR INSURANCE CUT PER 4E. REPAIR PART. IDT QC NEEDED TO VERIFY CRACK IDT QC NEEDED TO VERIFY CRACK PHOTO ADDED VIEW FROM CABIN FLOOR STOP DRILLED CRACK ENDS AT .250 REF SRM 57-10-10-2R4 STEP 4B. COVERED UP ALL WIRES AND TUBING AS NEEDED FOR EWIZ IN L/H W/W CUT OUT CRACK REF SRM 57-10-10-2R4 STEP 4D. NEED TO DO HFEC PER PERFORMED INSURANCE CUT PER 4.E AND VERIFIED DOUBLER MATL. AS PO# FOR MATL. IS 6480381. NEED HFEC PER STEP 4C AND L/H PRESSURE DECK WEB AREA STEP 4E 2024-T3 BARE .100" COMPOUND REF. SRM57-10-10-2R-4 REPAIR4 AND INITIATED A DIP TO MORE THAN 6,000 FLIGHT CYCLES OR 24 MONTHS AFTER INSTALLATION, REPLACE REPAIR WITH A PERMANENT REPAIR AS GIVEN IN REPAIR 3 NO WHICH EVER COMES FIRST. STOP DRILLED AND ROUTED OUT CRACK, INSTALLED CATAGORY C REPAIR DOUBLER, APPLIED VAPOR BARRIER SEALANT AND CORROSION INHIBITING TOMC APPROVED TO REPLACE REPAIR 4 WITH A PERMANENT REPAIR AS TOMC-APPROVAL FROM SC1ELBYC COMMENT GIVEN IN REPAIR 3 NO MORE THAN 6,000 FLIGHT CYCLES OR 24 MONTH AFTER INSTALLATION, WHICHEVER COMES FIRST IN REFERENCE WITH SRM 57-10-10-2R-4 OK TO INSTALL REPAIR PARTS C/W RII INSPECTION OF SRM 57-1
